# SDR FXGA74C

- Difficulty date: October 22, 2010
- Submitted: December 11, 2010
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 54,543 hours
- Engine: Allsn 250C47B
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: N88A92
- Part serial: 10571089
- Condition: Cracked
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SHUTDOWN CABIN HEATER DUE TO POSSIBLE CO2 LEAK. REPLACED CABIN HEATER IAW AB LMM 27-55 PARA 2.  OPS AND LEAK CHECK GOOD.
